Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Cocycle formulas for homotopy classification; maps into projective and lens spaces


Author: Paul Olum
Journal: Trans. Amer. Math. Soc. 103 (1962), 30-44
MSC: Primary 55.42
DOI: https://doi.org/10.1090/S0002-9947-1962-0137120-6
MathSciNet review: 0137120
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cartan, Algèbres d'Eilenberg-MacLane et homotopie, Séminaire Henri Cartan 1954/ 1955, Secrétariat Mathématique, Paris, 1955.
  • [2] B. Eckmann, Sur les applications d'un polyédre dans un espace projectif complexe, C. R. Acad. Sci. Paris 228 (1949), 1397-1399. MR 0029501 (10:617a)
  • [3] S. Eilenberg and S. MacLane, Homology of spaces with operators. II, Trans. Amer. Math. Soc. 65 (1949), 49-99. MR 0033001 (11:379c)
  • [4] S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton Univ. Press, Princeton, N. J., 1952. MR 0050886 (14:398b)
  • [5] I. I. Gordon, The classification of the mappings of a complex in a projective space, C. R. (Doklady) Acad. Sci. URSS 65 (1949), 441-444. (Russian) MR 0029502 (10:617b)
  • [6] P. Olum, On mappings into spaces in which certain homotopy groups vanish, Ann. of Math. 57 (1953), 561-574. MR 0054250 (14:895b)
  • [7] -, Mappings of manifolds and the notion of degree, Ann. of Math. 58 (1953), 458-480. MR 0058212 (15:338a)
  • [8] -, Invariants for effective homotopy classification and extension of mappings, Mem. Amer. Math. Soc. No. 37, 1961. MR 0126850 (23:A4144)
  • [9] J.-P. Serre, Cohomologie modulo 2 des complexes d'Eilenberg-MacLane, Comment. Math. Helv. 27 (1953), 198-232. MR 0060234 (15:643c)
  • [10] H. Wada, On mappings from complexes into the complex projective space, Tôhoku Math. J. 4 (1952), 69-76. MR 0048819 (14:74c)
  • [11] -, Über die Abbildungen vom Komplexe auf den ungeraden dimensionalen reellen projektiven Raum, Tôhoku Math. J. 4 (1952), 231-241. MR 0054248 (14:894e)
  • [12] -, Irrtümer, Tôhoku Math. J. 5 (1954), 313.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.42

Retrieve articles in all journals with MSC: 55.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0137120-6
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society